Publication Downloads 

Publication  List (Click).

Presentation List (Click).


Math Writing Style Sheet (Click)

Below are some of research articles that can be downloaded.

Note: Please be advised that the following articles for non-commerical research and education use only.Oen should  make effort getting the papers from the publishers first.
Papers, if not found here, are available in hard copies via regular mail per request.


For future publications, please see the Publication List  above. One may ask for a preprint or reprint through email. 

LAMAA matrix decomposition and its applications, to appear
LAAAngles, triangle inequalities, correlation matrices and metric-preserving and subadditive functions, with D. Castano and V. Paksoy, to appear
LAAAn inequality for tensor product of positive operators and its applications, with H.X. Chang and V. Paksoy, to appear
PositivityPositivity of partitioned Hermitian matrices with unitarily invariant norms, with C.-K. Li, to appear in Positivity DOI 10.1007/s11117-014-0306-4
LAA(15)BookReviewBook Review for Xingzhi Zhan, Matrix Theory, Grad. Stud. Math., vol.147, American Mathematical Society, ISBN978-0-8218-9491-0, 2013, x+253pp., Hardcover.

Inequalities Of Generalized Matrix Functions Via Tensor Products, with  V. Paksoy  and R. Turkmen,  Electron J. Linear Algebra, Vol. 27, pp. 332-341, 2014


Chaos Analysis And Control For A Class Of Sir Epidemic Model With Seasonal Fluctuation,  with Y. Zhang, Q. Zhang, F. Bai,

International Journal of Biomathematics, Vol. 6, No. 1 (2013) 1250063 (11 pages)


An analytic approach to a permanent conjecture, Linear Algebra Appl.  438 (2013) 15701579.


Takagi factorization for quaternion matrices, with R. Horn, Linear & Multilinear Algebra, 60 (2012) 11-12, 1239-1244.


Some inequalities of majorization type, with R. Turkmen and V. Palsoy, Linear Algebra Appl. 437 (2012) 1305-1316.


Book Review for Inequalities: Theory of Majorization and Its Applications (Springer Series in Statistics) by A.W. Marshall, I. Olkin and B.C. Arnold, 2nd edition, Springer (2011),  xxvii+909 pp, Hardback, ISBN 978-0-387-40087-7,   Linear Algebra Appl. 436 (2012) 1535--1540.


Positivity of matrices with generalized matrix functions, Acta Mathematica Sinica,Volume 28, Number 9 (2012) 1779-1786.


On the Unitary Diagonalisation of a Special Class of Quaternion Matrices, with C. Cheong Took and D. P. Mandic, Applied Math Lett. 24 (2011) 1806-1809.


On the eigenvalues of quaternion matrices, with F. O. Farid and Q.-W. Wang, Linear  Multilinear Algebra, Vol. 59, No. 4, 2011, pp. 451-473.


Contractive matrices of Hua type, with C. Xu, G. Xu, Linear Multilinear Algebra,Vol. 59, No. 2, 2011, pp. 159-172.


Bounds on the spectral radius of a Hadamard product of nonnegative or positive semidefininte matrices, with R. Horn, Electron. J. Linear Algebra, Vol. 20, pp. 90-94, 2010.

Robustness analysis of descriptor systems with parameter uncertainties, with C. Yang, Q. Zhang, and Z. Zhou, International Journal of Control, Automation, and Systems 8. 2 (Apr. 2010): 204-209.


Criteria and Schur Complements of H-matrices, with J. Liu, J. of Mathematics Applications and Computation, Spring (2010) 32:119-133.


Revisiting Hua-Marcus-Bellman-Ando Inequalities on Contractive Matrices, with C. Xu and Z. Xu, Linear Algebra Appl. 430 (2009) 1499-1508.


Hua's matrix equality and Schur complements, with C. Paige, G. Styan, and B. Wang, International Journal of Information & Systems Sciences, Vol.4, No.1, pp.124-135, March 2008.


An operator equality involving a continuous field of operators and its norm inequalities, with M. Sal Moslehian, Linear Algebra Appl. 429 (2008) 2159-2167.


On the Operator Bohr Inequality, J. of Math. Anal. and Appl. 333 (2007) 1264-1271.


Gersgorin type theorems for quaternionic matrices, Linear Algebra Appl. 424 (2007) 139-153.


Eigenvalue inequalities for matrix product, with Q. Zhang, IEEE Trans. Auto. Contr., Vol. 51, No. 9, pp. 1506-1509, Sept., 2006.


Relative perturbation bounds for the eigenvalues of diagonalizable and singular matrices - Application of perturbation theory for simple invariant subspaces, with Y. Wei, X. Li, and F. Bu, Linear Algebra Appl. Vol. 419, pp. 765-771, 2006.


Disc separation of the Schur complement of diagonally dominant matrices and determinantal bounds, with J. Liu, SIAM J. Matrix Anal. Appl., Vol. 27, No. 3, pp. 665{674, Dec. 2005.


Matrix Identity on the Schur Complement, Linear & Multilinear Algebra, Vol 52, No. 5, pp. 367-373, 2004.


The Schur Complements of Generalized Doubly Diagonally Dominant Matrices, with J. Liu and Y. Huang, Linear Algebra Appl. 378 (2004) 231-244.


Matrix Inequalities by Means of Embedding, with T-G Lei and C-W Woo, Electron. J. Linear Algebra, Vol. 11, pp. 66-67, 2004.


Matrix Inequalities by Means of Block Matrices, Mathematical Inequalities and Applications,Vol. 4, Number 4, pp. 481-490, October 2001.


Jordan Canonical Form of a Partitioned Complex Matrix and Its Applications to Real Quaternion Matrices, with Y. Wei, Communications in Algebra, 29(6) 2363-2375 (2001)


Equivalence of the Wielandt inequality and the Kantorovich inequality, Linear and Multilinear Algebra, Vol. 48,  pp. 275-279, 2001.


On the Hadamard Product of Inverse M-matrices, with B-Y Wang and X. Zhang, Linear Algebra Appl. 305 (2000) 23-31.


Schur Complements and Matrix Inequalities in Lowner Ordering, Linear Algebra Appl. 321 (2000) 399-410.


Equivalence of a matrix product to the Kronecker product, with Y. Wei, Hadronic J. Supplement, 15, pp. 327-332, 2000.


Some Inequalities for Sum and Product of positive Semidefinite Matrices, with B-Y Wang and B-Y Xi, Linear Algebra Appl. 293 (1999) 39-49.


Some Inequalities on Generalized Schur Complements, with B-Y Wang and X. Zhang, Linear Algebra Appl. 302-303 (1999) 163-172. 


On the Precise Number of (0,1)-Matrices in A(R; S), with B-Y Wang, Discrete Mathematics, Vol. 187, pp. 211{220, 1998.  

JMRE18(98)WZ On 0-1 Symmetric and Normal Matrices, with B-Y Wang, J. of Math Research and Exposition (China), Vol. 18, No. 2, pp. 159-164, May, 1998.


On Normal Matrices of Zeros and Ones with Fixed Row Sum, with B-Y Wang, Linear Algebra Appl. 275/276 (1998) 617-626.


Schur Complements and Matrix Inequalities of Hadamard Products, with B-Y Wang, Linear and Multilinear Algebra, Vol. 43, pp. 315-326, 1997.


Sign Patterns of Nonnegative Normal Matrices, with Z. Li and F. Hall, Linear Algebra and Its Applications, Vol. 254:335-354, 1997.


Norm Hull of Vectors and Matrices, with C-K Li and N-K Tsing, Linear Algebra Appl. 257 (1997) 1-27.


Quaternions and Matrices of Quaternions, Linear Algebra Appl. 251 (1997) 21-57.


An Operator Inequality and Matrix Normality, with Charles R Johnson, Linear Algebra Appl. 240 (1995) No. 1-3, pp. 105-110.

AMS(96)LZ The Generalized Numerical Range with Completely Symmetric Function (in Chinese), with T-G Lei, Acta Math. Sinica, Vol. 39, No. 5, pp. 590-596, 1996.


Trace and Eigenvalue Inequalities of Ordinary and Hadamard Products for Positive Semidefinite Hermitian Matrices, with B-Y Wang, SIAM Matrix Analysis and Applications, Vol. 16, No. 4, pp. 1173-1183, 1995.

LAMA40(95)WZ Words and Normality of Matrices, with B-Y Wang, Linear and Multilinear Algebra, Vol. 40, No. 2:111-118, 1995.
JMPS6(95) On Numerical Range of Normal Matrices of Quaternions, Journal of Mathematical and Physical Sciences, Vol. 29, No. 6, pp.235-251, 1995.
LAMA38(95)JZ Erratum "Robison-Taussky inequality", with C. R. Johnson, Linear and Multilinear Algebra, Vol. 38, No. 3, p. 281, 1995.
Monthly101(94)WZ A Trace Inequality for Unitary Matrices, with B-YWang, The American Mathematical Monthly, Vol. 101, Number 5, pp. 453-455, 1994.
LAMA37(94)STZ The Numerical Range of Normal Matrices with Quaternion Entries, with W. So and R. C. Thompson, Linear and Multilinear Algebra, Vol. 37, pp. 175-195, 1994.
LAA197/198(94)ZLS Two Conjectures on Permanents, with G. Liang and W. So, Linear Algebra Appl. 197&198 (1994) 840-844.
LAMA33(93) A Majorization Conjecture for Hadamard Products and Compound Matrices, Linear and Multilinear Algebra, Vol. 33, No. 4, p. 301-303, 1993.


Some Inequalities for the Eigenvalues of the Product of Positive Semi-de nite Hermitian Matrices,with Bo-Ying Wang, Linear Algebra Appl. 160 (1992) 113-118.

LAMA25(89) Notes on Hadamard Products of Matrices, Linear and Multilinear Algebra, Vol. 25, pp. 237-242, 1989.
MPT(89) Some Identities of Permanents, Mathematics in Practice and Theory (in Chinese), No. 1, pp. 44-47, 1989.
LAMA22(88) Another Proof of a Singular Value Inequality Concerning Hadamard Products of Matrices, Linear and Multilinear Algebra, Vol. 22, pp. 307-311, 1988.
BNU4(87) On the Best Euclidean Fit to a Distance Matrix, J. of Beijing Normal University (Nature Sci., in Chinese), No. 4, pp. 21-24, 1987.
MPT(87) Some Notes on "The inequality of Hermitian Square Matrices", Mathematics in Practice and Theory (in Chinese), No. 2, pp. 60-61, 1987.